# SDR CA980707041

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12203C
- Condition: Loose
- Location: Fuel Boost
- Part time: 428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL BOOST PUMP VIBRATES AND IS EXTREMELY NOISY.  ON REMOVAL, FELT LIKE THE ARMATURE WAS LOOSE.
